Connect with others who understand.

sign up Log in
Resources
About DiabetesTeam
Powered By
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

How Is It That After Injecting Insulin On The Left Side Of My Tummy I Bleed?No Problem On The Right Side.

A DiabetesTeam Member asked a question 💭
posted July 10
View reactions
A DiabetesTeam Member

Bleeding after an insulin injection can happen for a few reasons:

- Hitting a Blood Vessel: You might have hit a small blood vessel on the left side.
- Injection Technique: The angle or depth of the injection might differ slightly between sides.
- Skin Condition: The skin on the left side might be more sensitive or have... read more

Bleeding after an insulin injection can happen for a few reasons:

- Hitting a Blood Vessel: You might have hit a small blood vessel on the left side.
- Injection Technique: The angle or depth of the injection might differ slightly between sides.
- Skin Condition: The skin on the left side might be more sensitive or have more blood vessels close to the surface.

If this continues or causes concern, it's best to consult your doctor for personalized advice.

 This AI-generated response comes from DiabetesTeam and other selected sources. It is not a substitute for medical advice. Always ask your doctor about specific health concerns.

Treatments for Type 2 Diabetes | DiabetesTeam
Syringe for Diabetes | DiabetesTeam
posted July 10
A DiabetesTeam Member

Hi, I get this when I don’t realize that I put the needle in at an angle. Even just a slight angle, I’ll end up with a little bit of a bleed. I tend to get my shot in my leg more than my stomach have some balance issues so I can do my leg better than my stomach.

posted 4 days ago

Related content

View All

Does Anyone Else Bruise Or Bleen At Their Injection Site?

A DiabetesTeam Member asked a question 💭

Itchy Bumps (like Spider Bites) After Injecting Insulin

A DiabetesTeam Member asked a question 💭

What Is Your Preferred Injection Spot?

A DiabetesTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Lock Icon Your privacy is our priority. By continuing, you accept our Terms of use, and our Health Data and Privacy policies.
Already a Member? Log in